# SDR IPXA2016081907233

- Difficulty date: August 8, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 67,958 hours, 12,502 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB29877
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C,  LT WING L/E RIB IS CRACKED AT XOS  545.  REMOVED, FABRICATED AND REPALCED THE LEFT WING L/E RIB IAW DWG. ARB2918 AND SRM 51-35-01.
